Alert archive / Mississippi / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 13, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Feb 15, 2025, 10:09 PM CST for 5 counties in Mississippi. It was in force for 51 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 15, 2025, 10:09 PM CST (04:09 UTC)
- Expired
- Feb 15, 2025, 11:00 PM CST
- In force
- 51 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Chickasaw County, MS, Itawamba County, MS, Lee County, MS, Monroe County, MS, Pontotoc County, MS
The radar
The Columbus AFB radar (KGWX), 39 km from the middle of the area, began a volume at 04:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 15, 10:11 PM CST | TSTM WND DMG | Okolona, MS | Multiple trees down and large limbs snapped between Okolona and Troy off Hwy 41. |
| Feb 15, 10:11 PM CST | TORNADO | 6 Wsw Shannon, MS | Shannon, MS Tornado EF-1. |
| Feb 15, 10:15 PM CST | TSTM WND DMG | Shannon, MS | Trees and powerlines down in Shannon. Time is radar estimated. |
| Feb 15, 10:17 PM CST | TSTM WND DMG | Shannon, MS | Trees down on home in the Old Hwy 45 and Trice St Area. |
| Feb 15, 10:22 PM CST | TSTM WND DMG | Nettleton, MS | Trees down in the Nettleton Area. Time is radar estimated. |
| Feb 15, 10:27 PM CST | TORNADO | 1 Ssw Evergreen, MS | SW Itawamba County, MS Tornado EF-0. |
| Feb 15, 10:39 PM CST | TORNADO | 3 Ssw Fairview, MS | South Fairview, MS Tornado EF-0. |
| Feb 15, 10:45 PM CST | TORNADO | 6 Ese Fairview, MS | Bounds Crossroads, MS Tornado EF-1. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 15, 4:00 PM CST | Tornado Watch | SPC | 7 hr |
| Feb 15, 9:11 PM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 4.2 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 473 m above ground
- 0-6 km bulk shear
- 79 kt
- 0-1 km storm-relative helicity
- -387 m²/s²
- 0-3 km storm-relative helicity
- -415 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
316 WUUS54 KMEG 160409 SVRMEG MSC017-057-081-095-115-160500- /O.NEW.KMEG.SV.W.0013.250216T0409Z-250216T0500Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Memphis TN 1009 PM CST Sat Feb 15 2025 The National Weather Service in Memphis has issued a * Severe Thunderstorm Warning for... Chickasaw County in northeastern Mississippi... Eastern Pontotoc County in northeastern Mississippi... Itawamba County in northeastern Mississippi... Lee County in northeastern Mississippi... Monroe County in northeastern Mississippi... * Until 1100 PM CST. * At 1008 PM CST, a severe thunderstorm was located near Okolona, moving east at 50 mph. HAZARD...60 mph wind gusts and nickel size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Tupelo, Amory, Aberdeen, Fulton, Houston, Verona, Okolona, Trace State Park, Tombigbee State Park, Saltillo, Shannon, Plantersville, Mantachie, Smithville, Tremont, Fairview, Troy, New Salem, New Wren, and Trebloc. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain alert for a possible tornado! Tornadoes can develop quickly from severe thunderstorms. If you spot a tornado go at once into the storm shelter or small central room in a sturdy structure. For your protection move to an interior room on the lowest floor of a building. A Tornado Watch remains in effect until midnight CST for northeastern Mississippi. A Tornado Watch also remains in effect until 400 AM CST for northeastern Mississippi. && LAT...LON 3383 8913 3434 8890 3444 8816 3378 8824 TIME...MOT...LOC 0408Z 263DEG 44KT 3406 8884 TORNADO...POSSIBLE HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...0.88 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ AEH
4 follow-up statements
511
WWUS54 KMEG 160415
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
1015 PM CST Sat Feb 15 2025
MSC017-057-081-095-115-160500-
/O.CON.KMEG.SV.W.0013.000000T0000Z-250216T0500Z/
Chickasaw MS-Pontotoc MS-Itawamba MS-Lee MS-Monroe MS-
1015 PM CST Sat Feb 15 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CST
FOR CHICKASAW...EASTERN PONTOTOC...ITAWAMBA...LEE AND MONROE
COUNTIES...
At 1015 PM CST, a severe thunderstorm was located near Shannon, or
near Okolona, moving east at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Tupelo, Amory, Aberdeen, Fulton, Houston, Verona, Okolona, Trace
State Park, Tombigbee State Park, Saltillo, Shannon, Plantersville,
Mantachie, Smithville, Tremont, Fairview, Troy, New Salem, New Wren,
and Trebloc.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until midnight CST for northeastern
Mississippi. A Tornado Watch also remains in effect until 400 AM CST
for northeastern Mississippi.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
storm shelter or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3383 8913 3434 8890 3444 8816 3378 8824
TIME...MOT...LOC 0415Z 263DEG 44KT 3407 8873
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
AEH212
WWUS54 KMEG 160438
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
1038 PM CST Sat Feb 15 2025
MSC115-160447-
/O.CAN.KMEG.SV.W.0013.000000T0000Z-250216T0500Z/
Pontotoc MS-
1038 PM CST Sat Feb 15 2025
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PONTOTOC COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until midnight CST for northeastern
Mississippi. A Tornado Watch also remains in effect until 400 AM CST
for northeastern Mississippi.
&&
LAT...LON 3382 8890 3436 8875 3444 8816 3378 8825
TIME...MOT...LOC 0437Z 263DEG 44KT 3410 8840
$$
MSC017-057-081-095-160500-
/O.CON.KMEG.SV.W.0013.000000T0000Z-250216T0500Z/
Chickasaw MS-Itawamba MS-Lee MS-Monroe MS-
1038 PM CST Sat Feb 15 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CST
FOR NORTHEASTERN CHICKASAW...ITAWAMBA...LEE AND MONROE COUNTIES...
At 1037 PM CST, a severe thunderstorm was located over Smithville, or
9 miles northeast of Amory, moving east at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Tupelo, Amory, Aberdeen, Fulton, Verona, Okolona, Tombigbee State
Park, Saltillo, Shannon, Plantersville, Mantachie, Smithville,
Tremont, Fairview, New Salem, New Wren, Trebloc, Evergreen, Clay, and
Nettleton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until midnight CST for northeastern
Mississippi. A Tornado Watch also remains in effect until 400 AM CST
for northeastern Mississippi.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
storm shelter or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3382 8890 3436 8875 3444 8816 3378 8825
TIME...MOT...LOC 0437Z 263DEG 44KT 3410 8840
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
AEH411
WWUS54 KMEG 160449
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
1049 PM CST Sat Feb 15 2025
MSC017-160459-
/O.CAN.KMEG.SV.W.0013.000000T0000Z-250216T0500Z/
Chickasaw MS-
1049 PM CST Sat Feb 15 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHICKASAW COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 400 AM CST for northeastern
Mississippi.
&&
LAT...LON 3381 8871 3440 8849 3444 8816 3378 8825
TIME...MOT...LOC 0449Z 263DEG 44KT 3412 8822
$$
MSC057-081-095-160500-
/O.CON.KMEG.SV.W.0013.000000T0000Z-250216T0500Z/
Itawamba MS-Lee MS-Monroe MS-
1049 PM CST Sat Feb 15 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CST
FOR ITAWAMBA...SOUTHEASTERN LEE AND MONROE COUNTIES...
At 1049 PM CST, a severe thunderstorm was located near Detroit, or 13
miles west of Hamilton, moving east at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Amory, Aberdeen, Fulton, Mantachie, Smithville, Tremont, Fairview,
New Salem, New Wren, Evergreen, Clay, Hatley, Gattman, Abney,
Eastman, Quincy, Turon, Wise Gap, Ballardsville, and Wren.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 400 AM CST for northeastern
Mississippi.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
storm shelter or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3381 8871 3440 8849 3444 8816 3378 8825
TIME...MOT...LOC 0449Z 263DEG 44KT 3412 8822
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
AEH626 WWUS54 KMEG 160458 RRA SVSMEG Severe Weather Statement National Weather Service Memphis TN 1058 PM CST Sat Feb 15 2025 MSC057-081-095-160508- /O.EXP.KMEG.SV.W.0013.000000T0000Z-250216T0500Z/ Itawamba MS-Lee MS-Monroe MS- 1058 PM CST Sat Feb 15 2025 ...THE SEVERE THUNDERSTORM WARNING FOR ITAWAMBA...SOUTHEASTERN LEE AND MONROE COUNTIES WILL EXPIRE AT 1100 PM CST... The storm which prompted the warning has weakened below severe limits, and has exited the warned area. Therefore, the warning will be allowed to expire. A Tornado Watch remains in effect until 400 AM CST for northeastern Mississippi. && LAT...LON 3381 8871 3440 8849 3444 8816 3378 8825 TIME...MOT...LOC 0458Z 263DEG 44KT 3413 8809 $$ AEH
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 15, 5:37 PM CST, 4 hours 32 minutes earlier. Its key messages:
- Updated at 524 PM CST Sat Feb 15 2025
- An additional 2 to 4 inches rain will be possible over West Tennessee this evening, with 1 to 3 inches of rain possible over the remainder of the Midsouth. A Flash Flood Watch remains in effect for all of the Midsouth through 6 AM Sunday.
- Strong to severe thunderstorms are expected for much of the Midsouth through this evening, mainly southeast of a Jonesboro Arkansas to Paris Tennessee line. All hazards (damaging winds, heavy rainfall, tornadoes, large hail) are possible. A strong tornado or two (EF2 or greater) will be possible, especially to the south of Interstate 40.
- Well below normal temperatures are forecast next week. Accumulating snow will be possible Tuesday night into early Wednesday. Light freezing rain and sleet may mix in over north Mississippi and far southern West Tennessee Tuesday night, as Arctic air surges into the region. The coldest temperatures will occur Thursday and Friday mornings, when low temperatures will range from the upper single digits to the middle teens.
Area forecast discussion, Feb 15, 5:37 PM CST, 4 hours 32 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Memphis TN
537 PM CST Sat Feb 15 2025
...New AVIATION...
.KEY MESSAGES...
Updated at 524 PM CST Sat Feb 15 2025
- An additional 2 to 4 inches rain will be possible over West
Tennessee this evening, with 1 to 3 inches of rain possible
over the remainder of the Midsouth. A Flash Flood Watch
remains in effect for all of the Midsouth through 6 AM Sunday.
- Strong to severe thunderstorms are expected for much of the
Midsouth through this evening, mainly southeast of a Jonesboro
Arkansas to Paris Tennessee line. All hazards (damaging winds,
heavy rainfall, tornadoes, large hail) are possible. A strong
tornado or two (EF2 or greater) will be possible, especially to
the south of Interstate 40.
- Well below normal temperatures are forecast next week.
Accumulating snow will be possible Tuesday night into early
Wednesday. Light freezing rain and sleet may mix in over north
Mississippi and far southern West Tennessee Tuesday night, as
Arctic air surges into the region. The coldest temperatures
will occur Thursday and Friday mornings, when low temperatures
will range from the upper single digits to the middle teens.
&&
.MESOSCALE UPDATE FOR SEVERE WEATHER AND FLASH FLOODING THREAT
THIS EVENING..
Issued at 434 PM CST Sat Feb 15 2025
Large-scale forcing for ascent is overspreading the Arklamiss
this afternoon downstream of the potent trough ejecting across the
Southern Plains. This will help to erode any remaining cap noted
on local 18z and 20z raobs. A weak surface low is developing
along the frontal boundary between Little Rock and Memphis. East
of this low, the warm front has made steady poleward progress this
afternoon with temperatures and dewpoints climbing into the mid
60s as far north as Huntingdon, TN. Surface-based instability
exceeding 1500 J/kg along/south of I-40. Strong southerly flow
will allow this instability to persist well after sunset. Deep-
layer shear is more than sufficient for organized convection, in
this case meaning a QLCS and likely some supercells.
Any storms that develop ahead of the main line will pose a
damaging wind threat along with the potential for tornadoes. These
discrete cells pose the greatest risk for strong tornadoes. Along
the QLCS, damaging wind and embedded tornadoes (and mesovortices)
are the most likely hazards. The line orientation will likely from
a SW-NE direction which is largely orthogonal to the 0-3 km shear
vector. This means that tornadoes (and mesovortices) will be more
likely in areas where cold pools (line surges) reorient the QLCS
to more of a N-S direction, so watch for potential tornado
warnings in these sections of the line. Storms will grow upscale
through sunset with a few cells developing ahead of the line. This
complex will march eastward through the evening, clearing
northeast MS around the midnight hour.
Flash flooding remains a significant concern, especially north of
I-40 where heavy rainfall has occurred much of the day. Dual-pol
radar rainfall estimates are showing a low bias, meaning more rain
is falling than is estimated. This may have a downstream effect on
MRMS which does impact FLASH output. We're aware of this bias and
making internal adjustments in the warning process.
MJ
&&
.DISCUSSION...
(This evening through next Friday)
Issued at 325 PM CST Sat Feb 15 2025
A very active weather pattern will continue through the next seven
days. We begin the forecast with areas of flooding extending from
east central AR through northwest TN. This area of rain developed
along and north of an elevated stationary front early this morning.
This elevated front will pivot and eject eastward, in response to
steep midlevel height falls this evening. Short range guidance
remains consistent in developing a strongly forced QLCS over
eastern AR in the late afternoon. 21Z mixed-layer CAPE had
exceeded 1500 J/KG over the delta, southwest of Memphis. GOES
visible imagery showed several hours of partial clearing had aided
destabilization. Over the next few hours, expect rapid convective
development as convective inhibition erodes. Tornado and damaging
wind potential will be aided by 65-80 knot belt of winds at 700mb.
The QLCS will lift across the Midsouth this evening, likely
exiting to AL by midnight. Severe wind probabilities for northeast
MS have increased to 45-59%, aided by the belt of strong midlevel
winds.
The parent upper level trough will lift into the lower OH and TN
River valleys overnight. GFS and NAM depict a trough of warm air
aloft (TROWAL) wrapping around the rear flank of the upper trough,
supportive of light snow. Thereafter, Arctic air will continue to
flow into the Midsouth on Monday, with highs 30-35 degrees colder
than today.
Attention then turns to potential winter precip event Tuesday
night into early Wednesday. A slowly amplifying upper trough will
move form the central Rockies to the lower and middle MS River
Valley by Wednesday morning. This feature will pivot under a
deeper closed low over the northern Great Plains. An east-west
band of strong 700mb frontogenesis will develop over southern MO
in advance of the approaching trough Tuesday afternoon.
Frontogenesis will continue but weaken Tuesday night, as height
falls bring it into the Midsouth. Given the deep Arctic air below
700mb, SLR ratios will be likely reach or exceed 20:1. Accumulating
snow will be possible north of I-40 Tuesday night, with greatest
amounts along the AR/MO, TN/KY borders. Relative to the ECMWF, GFS
soundings depict a pronounced warm layer between 850-700mb
Tuesday evening, yielding a mixture of sleet and freezing rain
south of an east-west line through the Memphis metro. It's far
too early to get into potential snow, sleet and freezing rain
amounts. But at this time, it's fair to say that there remains a
potential for impactful snow from Memphis northward Tuesday night.
Once the midweek trough exits, a reinforcing Arctic cold front
will pass through the Midsouth. Low level frontogenesis may be
sufficient to drive a few light show showers or flurries
Wednesday afternoon. More impactful: sub-zero wind chills along
and north of Interstate 40 Thursday morning. Despite relatively
fast zonal flow aloft, the Arctic air will remain entrenched
into the upcoming weekend.
PWB
&&
.AVIATION...
(00Z TAFS)
Issued at 537 PM CST Sat Feb 15 2025
Broken/solid TSRA continues to move east through eastern AR, in
line with expected timing. Primary impact will be wind in the
first two hours, on track to arrive at MEM between 0030z and 02Z.
TUP will have enhanced probabilities of strong winds associated
with TSRA passage later this evening.
PWB
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch through late tonight for ARZ009-018-026>028-035-036-
048-049-058.
MO...Flood Watch through late tonight for MOZ113-115.
MS...Flood Watch through late tonight for MSZ001>017-020>024.
TN...Flood Watch through late tonight for TNZ001>004-019>022-048>055-
088>092.
&&
PUBLIC FORECAST...PWB
AVIATION...PWBIn the hours before
Local storm report, Feb 15, 8:08 PM CST, 2 hours 1 minute before
Preliminary Local Storm Report...Corrected
National Weather Service Memphis TN
808 PM CST Sat Feb 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM Hail 3 W Paris 36.30N 88.36W
02/15/2025 M1.00 Inch Henry TN Emergency Mngr
Report of Quarter Size Hail near Highway 54
and Hathaway Road.
&&Local storm report, Feb 15, 8:51 PM CST, 1 hour 18 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
851 PM CST Sat Feb 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0713 PM Hail Greenfield 36.16N 88.80W
02/15/2025 M1.00 Inch Weakley TN Public
&&
MJLocal storm report, Feb 15, 9:06 PM CST, 1 hour 3 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
906 PM CST Sat Feb 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM Hail Trenton 35.98N 88.94W
02/15/2025 M1.75 Inch Gibson TN Public
&&
MJLocal storm report, Feb 15, 9:20 PM CST, 49 minutes before
Preliminary Local Storm Report...Corrected
National Weather Service Memphis TN
920 PM CST Sat Feb 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0743 PM Hail Paris 36.30N 88.31W
02/15/2025 M1.00 Inch Henry TN Emergency Mngr
Quarter sized hail was reported in downtown
Paris.
&&Special weather statement, Feb 15, 9:32 PM CST, 37 minutes before
Special Weather Statement
National Weather Service Memphis TN
932 PM CST Sat Feb 15 2025
MSZ015-022-023-160400-
Pontotoc MS-Calhoun MS-Chickasaw MS-
932 PM CST Sat Feb 15 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN CHICKASAW...CALHOUN
AND SOUTHWESTERN PONTOTOC COUNTIES THROUGH 1000 PM CST...
At 932 PM CST, Doppler radar was tracking a strong thunderstorm over
Sabougla, or 17 miles northwest of Eupora, moving northeast at 50
mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Bruce, Calhoun City, Vardaman, Derma, Pittsboro, Slate Springs,
Sabougla, Pyland, New Houlka, Big Creek, Robbs, Thorn, Parkersburg,
Reid, Loyd, Thelma, Matthews, Retreat, Dentontown, and Slate Spring.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CST for northeastern
Mississippi. A Tornado Watch also remains in effect until 400 AM CST
for northeastern Mississippi.
&&
LAT...LON 3384 8951 3416 8918 3397 8895 3372 8931
3372 8951
TIME...MOT...LOC 0332Z 225DEG 43KT 3375 8946
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
AEHLocal storm report, Feb 15, 9:36 PM CST, 33 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
936 PM CST Sat Feb 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM Non-Tstm Wnd Dmg 6 SE Oxford 34.30N 89.45W
02/15/2025 Lafayette MS Emergency Mngr
Two trees down near County Road 421 and
Highway 334.
&&
ARSThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 15, 6:33 PM CST | Severe Thunderstorm Warning | MEG | DeSoto, Marshall | 42 min |
| Feb 15, 7:36 PM CST | Severe Thunderstorm Warning | MEG | Coahoma, Quitman, Tate, Tunica | 24 min |
| Feb 15, 7:40 PM CST | Tornado Warning | MEG | Coahoma, Panola, Quitman, Tate, Tunica | 17 min |
| Feb 15, 9:32 PM CST | Special Weather Statement | MEG | Calhoun | 28 min |
| Feb 15, 9:38 PM CST | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Pontotoc | 52 min |
| Feb 15, 10:11 PM CST | Tornado Warning | MEG | Chickasaw, Itawamba, Lee, Monroe, Pontotoc | 49 min |
| Feb 16, 12:14 AM CST | Areal Flood Advisory | MEG | Alcorn, Calhoun, Chickasaw, Itawamba, Lafayette, Lee and 7 more | 108 min |
| Feb 16, 12:45 AM CST | River Flood Warning | MEG | Quitman | 34 hr |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.